# SDR SWAA105595

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 26,657 hours, 15,401 cycles
- Engine: Cfmint CFM567B22
- Engine time: 26,657 hours, 15,401 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890498
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY.  ENGINE FIRE/SEVERE DAMAGE NR 1 ENGINE.  EGT AT REDLINE, DISCHARGED 1 BOTTLE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
